American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F06) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Mark D. Baker. Link complements and the Bianchi modular groups. Trans. Amer. Math. Soc. 353 (2001) 3229-3246. MR 1695016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L. Ya. Vulakh. The Markov spectra for Fuchsian groups. Trans. Amer. Math. Soc. 352 (2000) 4067-4094. MR 1650046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Donald G. James. Conjugacy classes of $SU(h,\mathcal O_S)$ in $SL(2,\mathcal O_S)$. Trans. Amer. Math. Soc. 351 (1999) 825-835. MR 1451605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. G. James and C. Maclachlan. Fuchsian Subgroups of Bianchi Groups. Trans. Amer. Math. Soc. 348 (1996) 1989-2002. MR 1348863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mark Pollicott. The Picard group, closed geodesics and zeta functions . Trans. Amer. Math. Soc. 344 (1994) 857-872. MR 1240946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Fritz Grunewald and Joachim Schwermer. Subgroups of Bianchi groups and arithmetic quotients of hyperbolic $3$-space . Trans. Amer. Math. Soc. 335 (1993) 47-78. MR 1020042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. Maclachlan, P. L. Waterman and N. J. Wielenberg. Higher-dimensional analogues of the modular and Picard groups . Trans. Amer. Math. Soc. 312 (1989) 739-753. MR 965301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Benjamin Fine and Morris Newman. The normal subgroup structure of the Picard group . Trans. Amer. Math. Soc. 302 (1987) 769-786. MR 891646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. L. Waterman and C. Maclachlan. Fuchsian groups and algebraic number fields . Trans. Amer. Math. Soc. 287 (1985) 353-364. MR 766224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. I. Wallace. Conjugacy classes of hyperbolic matrices in ${\rm Sl}(n,\,{\bf Z})$ and ideal classes in an order . Trans. Amer. Math. Soc. 283 (1984) 177-184. MR 735415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andrew M. Brunner, Michael L. Frame, Youn W. Lee and Norbert J. Wielenberg. Classifying torsion-free subgroups of the Picard group . Trans. Amer. Math. Soc. 282 (1984) 205-235. MR 728710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jeffrey Cohen. Homomorphisms of cocompact Fuchsian groups on ${\rm PSL}\sb{2}(Z\sb{p\sp{n}}[x]/(f(x)))$ . Trans. Amer. Math. Soc. 281 (1984) 571-585. MR 722763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1